# SDR SWIA200717832

- Difficulty date: January 2, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N393SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120330
- Aircraft time: 22,596 hours, 33,521 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT NACELLE FRAME 1 CRACKED AT INBOARD WEB, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW LEFT FRAME NR 1 IAW EMB 120 SRM 51-40-02, SB 120-54-0036 PART II AND RII 54-900-1000.
